Man Seeing Red After Viagra Overdose

An unnamed man is seeing red after taking too much sildenafil citrate… also known as Viagra. The patient has continued to experience red-tinted vision after taking more than the recommended dose of the erectile dysfunction medication that he purchased online, despite being treated for over a year.

The patient has been diagnosed with “persistent retinal toxicity” – basically, his retina has been damaged, and it could be long-term. According to researchers, the drug can cause minor visual problems, but usually they don’t persist longer than a day. This latest case has brought light to the longer-term, and possibly permanent effects the drug can have.

Getty Images

That’s why Richard Rosen, the lead researcher and director of retina services at New York Eye and Ear Infirmary of Mount Sinai, says that people who depend on their colored vision should beware of overdosing on the drug. He’s hoping that these recent findings will help doctors warn patients about using too much of the drug. “People live by the philosophy that if a little bit is good, a lot is better,” he says.

Mike Salois

Mike Salois

Want to know more about Mike Salois? Get his official bio, social pages & articles on KIX 100.9! Read more

title

Content Goes Here